# SDR AALA202103109002

- Difficulty date: February 18, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 19,361 hours, 7,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313517020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN SEAT TRACK AT -Y1292 BETWEEN FR12 AND FR24 CORRODED. REPLACED SEAT TACK PER SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D532123670000.
